# SDR VNAA9600021

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Jet Pump
- Part number: 2193552
- Condition: Defective
- Location: Rt Wing
- Part time: 19,195 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4072 - DURING THE TAKEOFF ROLL, CREW WAS ALERTED BY RT LOW FUEL PRESSURE WARNING.  CREW THEN ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  PIT MX REPLACED THE RT FUEL JET PUMP IAW MM 28-21-04.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 1,976.
